Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Recursive properties of Dirac and metriplectic Dirac brackets with applications
Authors

Sonnet Hung Q. Nguyen
Lukasz A. Turski
Journal / Anthology

Physica A
Year: 2009
Volume: 388
Issue: 2-3
Page range: 91-103
Description

In this article, we prove that Dirac brackets for Hamiltonian and non-Hamiltonian constrained systems can be derived recursively. We then study the applicability of that formulation in analysis of some interesting physical models. Particular attention is paid to the feasibility of implementation code for Dirac brackets in Computer Algebra System.
Subject

*Unclassified